# SDR DALA2014092905311

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 45,511 hours, 18,291 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY LIGHTS INOPERATIVE FROM ROW S10-16 FED. MAINTENANCE FOUND F2 FUSE BROKEN.  REPLACED EMERGENCY PACK CHARGER IAW AMM 33-51. OPS CHECKED NORMAL.
